Alert archive / Iowa / Wind Advisories in 2008

Wind Advisory 8, NWS Quad Cities, IA

December 30, 200817 counties in Iowa; 10 counties in Illinois; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this wind advisory at Dec 30, 2008, 10:15 AM CST for 17 counties in Iowa; 10 counties in Illinois; Clark County, Scotland County, Missouri. It took effect at Dec 30, 2008, 2:00 PM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2008, 10:15 AM CST (16:15 UTC)
In effect from
Dec 30, 2008, 2:00 PM CST
Expired
Dec 30, 2008, 9:00 PM CST
In force
7 hr
Issued by
NWS Quad Cities, IA
All 29 counties

Benton County, IA, Cedar County, IA, Clinton County, IA, Des Moines County, IA, Henry County, IA, Iowa County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 60 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 4.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 387 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2460 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
387 m²/s²
0-3 km storm-relative helicity
735 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDVN 301615
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1015 AM CST TUE DEC 30 2008

...VERY WINDY CONDITIONS THIS AFTERNOON AND EVENING...

.A STRONG COLD FRONT IN WESTERN IOWA THIS MORNING WILL BE SWEEPING
QUICKLY EASTWARD ACROSS THE REGION THIS AFTERNOON AND EVENING.
STRONG NORTHWEST WINDS BEHIND THE FRONT SUSTAINED AT 25 TO 35 MPH
WITH GUSTS OVER 45 MPH CAN BE EXPECTED. THE WINDS WILL DIMINISH SOMEWHAT
LATE THIS EVENING BUT SHOULD STILL BE IN THE 15 TO 30 MPH RANGE
OVERNIGHT.

IAZ051>053-063>068-076>078-087>089-098-099-ILZ009-015>018-024>026-
034-035-MOZ009-010-310015-
/O.NEW.KDVN.WI.Y.0008.081230T2000Z-081231T0300Z/
BENTON-LINN-JONES-IOWA-JOHNSON-CEDAR-CLINTON-MUSCATINE-SCOTT-
KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...VINTON...CEDAR RAPIDS...ANAMOSA...
MARENGO...IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
STERLING...ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...
PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...
MACOMB...MEMPHIS...KAHOKA
1015 AM CST TUE DEC 30 2008

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
CST THIS EVENING. 

A STRONG COLD FRONT SWEEPING ACROSS THE REGION THIS AFTERNOON AND
EVENING WILL BRING STRONG NORTHWEST WINDS BEHIND THE FRONT.
SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE
EXPECTED THIS AFTERNOON AND EVENING. THE WIND ADVISORY IS IN
EFFECT FOR AREAS ALONG AND SOUTH OF THE HIGHWAY 30 CORRIDOR.
THE WINDS SHOULD DIMINISH LATE THIS EVENING TO 15 TO 30 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.  USE EXTRA CAUTION IF YOU ARE TRAVELING.

$$

HAASE
2 follow-up statements
000 
WWUS73 KDVN 302109
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
309 PM CST TUE DEC 30 2008

...VERY WINDY CONDITIONS THIS AFTERNOON AND EVENING...

.A STRONG COLD FRONT CONTINUES TO PUSH RAPIDLY EASTWARD INTO
ILLINOIS WITH VERY STRONG WEST TO NORTHWEST WINDS BEHIND THE
FRONT. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN
BE EXPECTED INTO THE EVENING HOURS. THE WINDS WILL DIMINISH SOMEWHAT
LATE THIS EVENING BUT SHOULD STILL BE IN THE 15 TO 30 MPH RANGE
OVERNIGHT.

IAZ051>053-063>068-076>078-087>089-098-099-ILZ009-015>018-024>026-
034-035-MOZ009-010-310300-
/O.CON.KDVN.WI.Y.0008.000000T0000Z-081231T0300Z/
BENTON-LINN-JONES-IOWA-JOHNSON-CEDAR-CLINTON-MUSCATINE-SCOTT-
KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...VINTON...CEDAR RAPIDS...ANAMOSA...
MARENGO...IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
STERLING...ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...
PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...
MACOMB...MEMPHIS...KAHOKA
309 PM CST TUE DEC 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

A STRONG COLD FRONT WAS MOVING QUICKLY EASTWARD INTO ILLINOIS WITH
VERY STRONG WEST TO NORTHWEST WINDS BEHIND THE FRONT. SUSTAINED
WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED INTO
THE EVENING HOURS. THE WIND ADVISORY IS IN EFFECT FOR AREAS ALONG
AND SOUTH OF THE HIGHWAY 30 CORRIDOR IN IOWA...ILLINOIS AND
EXTREME NORTHEAST MISSOURI. THE WINDS SHOULD DIMINISH LATE THIS
EVENING TO 15 TO 30 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.  USE EXTRA CAUTION IF YOU ARE TRAVELING.

$$

HAASE
000 
WWUS73 KDVN 310257
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
857 PM CST TUE DEC 30 2008

...WIND ADVISORY IS ALLOWED TO EXPIRE AT 9 PM CST THIS EVENING...


IAZ051>053-063>068-076>078-087>089-098-099-ILZ009-015>018-024>026-
034-035-MOZ009-010-310400-
/O.EXP.KDVN.WI.Y.0008.000000T0000Z-081231T0300Z/
BENTON-LINN-JONES-IOWA-JOHNSON-CEDAR-CLINTON-MUSCATINE-SCOTT-
KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...VINTON...CEDAR RAPIDS...ANAMOSA...
MARENGO...IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
STERLING...ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...
PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...
MACOMB...MEMPHIS...KAHOKA
857 PM CST TUE DEC 30 2008

...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. 

WINDS HAVE SUBSIDED TO BELOW ADVISORY CRITERIA IN THE PAST HOUR.
THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM
THIS EVENING. SOME WINDS OF 25 TO NEAR 35 MPH ARE POSSIBLE UNTIL
10 PM WITH WINDS CONTINUING TO SUBSIDE TO BELOW 20 MPH OVERNIGHT.

$$

NICHOLS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Dec 30, 3:30 AM CST, 6 hours 45 minutes earlier.

Area forecast discussion, Dec 30, 3:30 AM CST, 6 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
330 AM CST TUE DEC 30 2008

.SYNOPSIS...
S/W OVER THE PACIFIC NW AT 00Z TUESDAY WILL MOVE RAPIDLY EAST
SOUTHEAST REACHING WI BY 00Z WEDNESDAY.  ASSOCIATED SURFACE LOW
CURRENTLY OVER THE WESTERN SD WILL MOVE INTO NORTHERN IN BY THIS
EVENING.

&&

.SHORT TERM...TODAY AND TONIGHT...
FOLLOWED THE GFS SOLUTION FOR TODAY AND TONIGHT BASED ON ITS BETTER
INITIALIZATION OF THE LOW DEVELOPING OVER THE NORTHERN PLAINS AND
ITS MORE NORTHERN FORECAST TRACK WHICH IS SUPPORTED BY DEVELOPING
BAROCLINICITY ACROSS NORTHERN IOWA AND BEST PRESSURE FALLS CENTERED
NEAR KFSD AT 08Z. THE GFS HAS THE SURFACE LOW OVER EAST CENTRAL IA
BY 18Z.  EXPECT A GOOD REBOUND IN TEMPERATURES TODAY ESPECIALLY IN
THE SOUTH WHICH WILL BE IN THE WARM SECTOR ALL MORNING. COLDER AIR
WILL ALSO BE LAGGING THE PASSAGE OF THE SURFACE LOW BY A COUPLE OF
HOURS ALLOWING ADDITIONAL WARMING DUE TO DEEP MIXING IN INCREASING
W-NW FLOW DURING THE EARLY AFTERNOON.  HAVE UPPED TEMPS A COUPLE OF
DEGREES IN THE SOUTH HALF.  NRN HALF OF THE CWFA WILL NOT SEE QUITE
AS BIG OF A RECOVERY TODAY DUE TO MORE CLOUDS AND SE SURFACE WINDS
THIS MORNING.  KEPT TEMPS HERE IN THE MID 30 AND BUMPED TEMPS IN THE
SOUTH TO AROUND 50.  BASED ON THE TRACK AND TIMING OF THE H8 LOW
CWFA SHOULD REMAIN DRY THROUGH 18Z WITH SNOW STAYING ACROSS SOUTHERN
IN CENTRAL WI.  MAINTAINED LOW CHANCE POPS IN THE FAR NORTH THIS
AFTERNOON AND IN THE NORTHEAST THIS EVENING WITH POSSIBILITY OF -SN
OR FLURRIES IN THE STRONGER CAA AND WRAP AROUND MOISTURE BEHIND THE
SURFACE LOW. STRONG NW WINDS WILL ALSO BE A FACTOR LATE THIS
AFTERNOON AND THIS EVENING WITH 40 TO 45KTS AT H925 AND 40KTS TO
50KTS AT H850 SPREADING OVER THE AREA LATE THIS AFTERNOON.  FORECAST
SOUNDINGS SUPPORT MIXING THROUGH 900MB SUGGESTING MAX WIND GUSTS
APPROACHING 40 KTS. THESE WINDS WILL BE CLOSE TO ADVISORY
CRITERIA...ESPECIALLY WEST OF THE MS RIVER.  SINCE THE STRONGER
WINDS WILL BE MOVING IN AFTER DARK WHICH DOES NOT FAVOR MAX GUST
POTENTIAL...WILL NOT ISSUE A WIND ADVISORY YET.  THE DAY SHIFT WILL
BE ABLE TO MONITOR WINDS TO OUR WEST AND ISSUE AN ADVISORY IF NEEDED
WELL IN ADVANCE OF THE STRONG WINDS MOVING IN.  WINDS SHOULD DIE
DOWN TONIGHT AS HIGH PRESSURE MOVES INTO WESTERN IOWA.  WE SHOULD
SEE SOME CLOUDS...ESPECIALLY IN THE NORTH THIS EVENING WITH
CAA...WITH CLEARING EXPECTED OVERNIGHT.  LOWS TONIGHT TO BOTTOM OUT
IN THE SINGLE DIGITS NORTH AND THE MID TEENS SOUTH.     ..DLF..

.LONG TERM...WEDNESDAY THROUGH NEXT MONDAY...
ON WED...MAINLY A CHANNELED VORT COMPLEX WILL MIGRATE TO THE EAST OF
THE CWA AS A BOUT OF UPPER RIDGING SWEEPS ACRS THE UPPER MS RVR
VALLEY AND WESTERN GRT LKS THROUGH THU MORNING. LATEST RUN 00Z
SHORT RANGE MODELS...AS WELL AS THE EUROPEAN MODELS ARE IN GOOD
AGREEMENT WITH A STRONG LLVL HIGH OF POSSIBLY 1035 MB STRENGTH
ENGULFING THE REGION IN THE WAKE OF THE TUE NIGHT SYSTEM. FRESHLY
ARRIVED H85 MB COLD POOL OF -10 C TO -13 C EXTENT WILL MODIFY ONLY
SLIGHT AS WED PROGRESSES...SUPPORTING HIGHS ONLY IN THE UPPER TEENS
IN THE NORTH...TO THE UPPER 20S TO AROUND 30 IN THE SOUTH. FOR NEW
YEARS EVE...EXPECT A QUICK DROP-OFF WITH MID EVENING LOW TEMPS
BEFORE THE NEXT APPROACHING SYSTEM IN PROGRESSIVE WEST-
NORTHWESTERLIES AND EXITING LLVL HIGH PRESSURE COMBINE TO INDUCE LLVL
RETURN FLOW AND STEADY TO SLOWLY RISING TEMPS LATER WED NIGHT INTO
THU MORNING. EXTENT OF CURRENTLY PROGGED WAVE ENERGY AND PHASING
SUPPORT A RATHER VIGOROUS LLVL CYCLOGENESIS PROCESS WHICH RESULTS
IN A SUB 1000 MB SFC LOW OVER LK SUPERIOR BY FRI MORNING. WILL
TREND HIGH TEMPS UP ON THU IN WAA REGIME SOUTH OF THIS PROCESS...AND
THE UPCOMING DAY SHIFT MAY HAVE TO BUMP UP THESE VALUES EVEN FURTHER.
FORCING OFF THIS WAVE AND WAA WING TYPE PROCESSES SHOULD INDUCE LIGHT
SNOWS INTO THE NORTHWEST THIRD OF THE DVN CWA BY THU AFTERNOON...WITH
LIGHT SNOW OR FLURRIES AFFECTING ALMOST THE ENTIRE CWA INTO THU
NIGHT. ACCUMULATIONS STILL LOOK TO BE AN INCH OR MAINLY LESS CWA-WIDE
BY FRI MORNING. THE MODELS THEN VARY ON EXTENT OF FOLLOWING COLD DUMP
LATE THU NIGHT INTO FRI WITH THE NEW 00Z GFS THE COLDEST AND
ADVERTISING H85 TEMPS FROM -15 TO -20 C IN THE NORTH HALF AND HIGH
TEMPS IN THE TEENS. THE ECMWF SHUTTLES BRUNT OF THE LLVL COLD POOL TO
THE NORTHEAST...BUT STILL HAS COOL THERMAL PROFILES THIS FAR SOUTH
FOR HIGHS IN THE LOW TO MID 20S AND THAT IS WHAT WILL BE ADVERTISED
IN THE GRIDS. VORTS SPOKES EMBEDDED IN A STEEPENING CYCLONIC FLOW AND
THE INCOMING CAA REGIME SHOULD MILK OUT FLURRIES OR LIGHT SNOW
SHOWERS ON FRI.

DEPENDING ON NORTHERN-SOUTHERN STREAM PHASING WITH THE NEXT SLUG OF
WAVE ENERGY...A SNOW CHANCE LOOKS ON TAP FOR LATE SAT AND SAT NIGHT
POSSIBLY TO ADVISORY CRITERIA IN PORTIONS OF THE LOCAL AREA. AND
LOOKING AT DAY 7 TO 8...THE MEDIUM RANGE SOLUTIONS STILL ADVERTISING
AN OMINOUS LOOKING SOUTHERN PLAINS LOW PULLING OUT-EJECTING
NORTHEASTWARD ALONG THE GOLDEN PATH FOR A SIGNIFICANT SNOW STORM IN
OR NEAR THE DVN CWA NEXT TUE INTO TUE NIGHT.      ..12..

&&

.AVIATION...
S TO SE SFC WINDS AND VFR CONDITIONS WILL BE OVER ALL TAF SITES THIS
MORNING AHEAD OF SURFACE LOW MOVING ACROSS WRN IA.  LOW TO PASS EAST
OF ALL TAF SITES BY 21Z WITH INCREASING W TO NW WINDS IN THE WAKE OF
THE LOW.  EXPECT W-NW WNDS GUSTING AROUND 35KTS AT MOST SITES FROM
21Z TO 03Z WITH WINDS DIMINISHING TO 10 TO 15 MPH AFTER 06Z.  SC
MOVING SOUTH BEHIND LOW MAY BRING SOME MVFR CIGS THIS EVENING TO KDBQ
AND KCID. THESE SITES MAY ALSO SEE SOME -SN THIS EVENING...HOWEVER
NO VSBY RESTRICTIONS ARE EXPECTED. CIGS TO DISSIPATE AFTER 06Z.
..DLF..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

DLF/12
Hazardous weather outlook, Dec 30, 4:45 AM CST, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
445 AM CST TUE DEC 30 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-311100-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
445 AM CST TUE DEC 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

WINDY CONDITIONS WILL DEVELOP OVER THE AREA THIS AFTERNOON BEHIND
A PASSING LOW PRESSURE SYSTEM...AND WILL CONTINUE INTO THE EVENING.
WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP
TO AROUND 40 MPH AT TIMES DURING THE AFTERNOON. THE STRONG WINDS WILL
THEN CONTINUE INTO THE EVENING...BUT SHOULD DECREASE TO 15 TO 25 MPH
AFTER MIDNIGHT.

MINOR TO MODERATE FLOODING IS ONGOING ON SOME TRIBUTARY RIVERS IN
EASTERN IOWA AND NORTHWEST ILLINOIS. ALSO...CONDITIONS WILL REMAIN
FAVORABLE FOR THE FORMATION OF SOME ICE JAMS...ESPECIALLY ON THE ROCK
RIVER. SEE THE LATEST FLOOD STATEMENTS OR WARNINGS FOR THE LATEST
INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LATEST INDICATIONS SUGGEST A STORM SYSTEM MAY BRING AT LEAST LIGHT
ACCUMULATING SNOW AND A PERIOD OF FREEZING RAIN OR SLEET TO THE AREA
SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

DLF/12

Nearby

Wind Advisories in Iowa, 2008Wind Advisories in Illinois, 2008Wind Advisories in Missouri, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.